Doctor insights on:
Acetaminophen Concussion Methocarbamol Robaxin Tylenol
Methocarbamol (trade name robaxin, (methocarbamol) which is marketed by actient pharmaceuticals in the United States and pfizer in canada) is a central muscle relaxant used to treat skeletal muscle spasms. Because of potential for side-effects, this drug is considered to be a high-risk ...Read more
Yes: There should be no issues.Get a more detailed answer ›
Tylenol (acetaminophen) or axion: Yes no problem taking them both together as prescribed. Most medication if used as prescribed are safe. ...Read more
Yes: That should not be a problem.Get a more detailed answer ›
Could I take 2 tylenol (acetaminophen) pm 1 ibuprofen 800 and a methocarbamol 750 at the same time?
Yes: There should not be any interaction with those medications ...Read more
I mistaken Methocarbamol for Tylenol (acetaminophen) I'm 30 weeks pregnant. Help please! Can this harm my baby?
No: You'll probably be sleepy from taking a muscle relaxer but otherwise it won't cause any harm. Always verify your medication before you take something ...Read more
Can you take robaxin with tylenol (acetaminophen)? I woke up with a stiff neck and have been taking tylenol (acetaminophen). I was wondering if it is ok to take robaxin with tylenol (acetaminophen) to help with muscle spasms in my neck.
Robaxin (methocarbamol): Robaxin is commonly prescribed for similar conditions. Tylenol (acetaminophen) is additionally useful as an adjuvant analgesic. As every patient's medical history and medication pharmacodynamics are different, I always recommend medications only be taken together under the supervision of your personal physician. ...Read more
If you mean: How long does it take for drug to act its variable. Full stomach?? Empty stomach....with the latter about 30 minutes to one hour! ...Read more
How does someone know if they have a concussion? And should they sleep it off? Are that's a bad idea? And can they take tylenol (acetaminophen)?
Confusion/headache: A concussion can occur after impact to the head and can cause loss of consciousness. Confusion can be an early symptom. Headache also can be a problem. If someone has enough impact to their head to cause either severe headache, nausea/vomiting, confusion, passing out, or seizure they should be evaluated at a hospital. They may need to be monitored in the hospital until these symptoms resolve. ...Read more
Headache from Post-Concussion. Should I exercise (lift-weights) anyway? Or any kind of exercise? Take Tylenol (acetaminophen) to not have headaches while work out?
Please: Don't lift weights or engage in exercise requiring significant effort until you have been medically cleared. ...Read more
It is best: Not to take any medications that will alter mental status! ...Read more
Took two extra strength Tylenol (acetaminophen) and got drunk last night. Now next night have headache and nausea am I ok? 23 yo male. Concussion 6 weeks ago. Healthy
Headache and nausea: Your symptoms are likely only due to the alcohol. The concussion 6 weeks ago should not be an issue if you were feeling well up until the time you got drunk. Still, alcohol and extra strength Tylenol (acetaminophen) is not a good mix. Two pills of the Tylenol (acetaminophen), however, would not be a problem, even with the alcohol. ...Read more
Concussion 8 weeks ago, going to drink (8-9 beers) ok to take Ibuprofen instead of Tylenol (acetaminophen)? 23 yr old male. Healthy.
On your way to get..: ....plowed? You really shouldn't combine that much alcohol...well, first with your bloodstream but secondly with any medication (prescription or not). Not sure why you want to choose ibuprofen over Tylenol (acetaminophen) for your pain but as I said, I think that decision is the least of your worries..... ...Read more
Not sleeping well lately- can't fall or stay asleep...Is "calms forte" a safe sleep aid? Currently taking Tylenol (acetaminophen) occasionally for a concussion.
I wouldn't: It's not a good idea. Anything that can potentially affect your cognition could be misinterpreted as a worsening of your concussive symptoms, prompting a workup for subarachnoid hemorrhage, subdural or epidural hematoma, etc. Plain tylenol (acetaminophen) is likely ok, but go by what the doctor treating you recommended. ...Read more
24mo pregnant and taking Tylenol 3 & Robaxin. 2 WHOLE months later my OB tells me there are risks, but all is well. I'm extremely worried. Please help?
Yes, there ARE risks: Every medication has an effect on a pregnancy both good and bad since the fetus is connected to your bloodstream. The most critical times for impact are the early formation and fetal development in the first trimester. You need to talk to your OB MD about whether continuance on these medications is needed. Keep in mind that codeine has a negative impact on breastfeeding infants as well. ...Read more
Yes but why did she: It can be but we do not know her general health. Can ask your physician ...Read more
May be: It is preferable to use other preventative medications for headaches in this syndrome and there are multiple choices. However if others do not help or insurance coverage is a big hindrance and Fioricet (acetaminophen butalbital and caffeine) works then it is valuable and here benefits far outweigh risks. ...Read more
I took 1 Arthrotec 75 mg, 2 tylenol 500 mg, and 2 robaxin 750 mg, tablets for severe back pain, If I am still in pain, can I take Tramadol later?
Is it OK to drive professionally while taking Tylenol/Codeine #3, Gabapentin & Methocarbamol? My doctor said, has other patients that drive for work.
Varies: The usual answer would be no. Narcotics and muscle relaxants can both cause sedation and low response time similar in theory to alcohol consumption with driving. The main exception to this is the case when a person has been on them for a while and has showed no ill effects. Even then it is a good idea to get a letter from your doctor saying it is ok in case you were to get in an accident. ...Read more
Sustained a slight concussion/ moderate whiplash 2 weeks ago. Been taking fioricet (acetaminophen butalbital and caffeine) for headache for 8 days, little to no relief when wears off. Typical?
Need diagnosis: The head and neck issues may be interacting, and the neck may be a trigger for the headache, but might consider possibility of disc protrusion, or even thoracic outlet syndrome secondary to shoulder strap. Also, might wonder about intracranial problem. See your doc and try some conservative meds and physical therapy first. ...Read more
Starting indomethacin (25mg 3x) for post concussion headache, was on fioricet (acetaminophen butalbital and caffeine). Already on topamax (25mg 2x) for migraine. Interactions? I am 5'4" 107 lbs
Seek a neuromuscular: Taking medications is like giving a bandaid instead of stitches seek a neurologist to find out why you have migraines it is quite possible it maybe due to your bite look for a neuromuscular dentist in your area. ...Read more
No: The combination could case an additive effect so I would not recommend the combination. ...Read more
It's: A muscle relaxer. So hopefully it will make you feel better. Side effects vary person to person. Most of my PTs complained of fatigue. Loss of energy. If something doesn't feel right stop the medicine and call your doctor ...Read more
Yes: These medications can be used together although there is a significant risk of constipation as well as difficulty with memory, concentration, and confusion. An important step is to explore why you need these medications. Robaxin (methocarbamol) and narco are symptom treatments. It is always better to get rid of the problem than to treat the symptoms alone. ...Read more
Yes: Tylenol (acetaminophen) is OK, however, there is a long list of medications and foods that can interact with simvastatin, including antiviral medications, seizure medications, antibiotics - esp. erythromycin family, citrus - esp. Grapefruit, stomach medications, some psychiatric medications, other cholesterol medications, some heart medications, etc. Check your medication list with your doctor. ...Read more
Liver: It is detoxed by the liver, & >3000mg can b toxic 2 the liver. ...Read more
No: They are the same medication and you should choose one or the other, otherwise you are giving your child double the recommended dose of Acetaminophen (the active ingredient in tylenol). You are likely thinking of alternating Ibuprofen (motrin or advil) and acetaminophen, which is also a controversial topic. Please consult your pediatrician before doing so. ...Read more